# SDR AALA20010490

- Difficulty date: March 15, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT RIGHT SIDE AFT WING INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT AT RIGHT WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
